TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
301 Posts
Discussion Starter #1
Hi Guys

Had a bit (a lot really) of a flare a few weeks ago and the rheumy rxd a depomedrone 120mg injection. Initially the pains in my knee, thighs, hip and hands went in a few hours followed by the swelling going down. I am walking almost normally now (after 2 weeks) but tonight my thighs have begun hurting again and my hands are achey. How long should a depo shot last? I've not had one before, only steroid injections directly into joints before.

I've noticed my blush is back and my mouth is very sore. Could it be that the depo has worn off?

Sorry to be a pain in my first post for a while but I am a bit cheesed off waiting for test results and the rheumy to make up her mind.

Hope you are faring well tonight.

Love Judi xx
 

·
Registered
Joined
·
2,404 Posts
Judi, Maybe not want you want to hear but Depomedrone was never very helpful to me.
Hope it does more for you and sorry you are feeling rough.
x Lola
 

·
Registered
Joined
·
117 Posts
Hello! I have had one of those before

Hi! Pleasure meeting you and I too am a new comer! Mine lasted about the same time as your's had! I think because of Lupus those injections for some reason don't last as long. Have had 3 steroid injections before too and they only lasted a few days. I really don't like having those injections. They make me swell up and feel bad a few day's afterwards! Hope you feel better soon and may we meet again in here!:hehe:
 

·
Registered
Joined
·
301 Posts
Discussion Starter #4
Hi Lola and LBH

It's probably wearing off. As the evening has gone on I'm getting more pain in my knees and thighs and my hands. I knew my "remission" was too good to be true. D****d disease.
J xx
 

·
Registered
Joined
·
117 Posts
I know that feeling

I too get that pain in my knees, hips, hands and other places. I got diagnosed with Lupus in 1993. Have had it though since childhood but doctors never detected it back then. Of course I only had the mild flares but then it hit me like a ton of bricks. LOL!
I was in a pedestrian accident a few years back and it injured my spine. Have osteosporsis and degenerative arthritis of the spine and then they found out I also had rheumatoid arthritis. Every evening when the sun goes down I ache. Wake up in the morning aching and every evening.
Had two steroid injections in my spine which totally did nothing but had a Cortisone injection in my feet and that helped for about 2 weeks and then the pain came back. Then I had an steroid injection nerve block on the base of my skull and neck area. Had a series of those and they did help but it was every two weeks for several weeks having. Then the area that was giving me a fit finally stopped bothering me. But with Lupus, no matter where the shot, I seem to always find another spot that starts hurting like heck! Hope you feel better soon!:wink2:
 
1 - 5 of 5 Posts
Top